# SDR IPXA2024030771783

- Difficulty date: February 2, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR - MAIN CABIN R/H SEAT TRACK HAS CORROSION 8.5INCH FROM CL AND BETWEEN STA 6-10 AND 6-30 (114-002) REMOVE AND REPLACE DISCREPANT SEAT TRACK P/N A6A7082-1 SECTION AT X=-8.5 AND BETWEEN Y=6-00 AND Y=6-20 PER MD11 SRM 53-00-52-2R-1 REPAIR 1 REV 70. REVIEWED.
